# SDR P5CA2020091870315

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,584 hours, 22,112 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG LP 1 FIRE LOOP INOP.  TRANSFERRED TO MEL NR 26-11-01-01, MDDR NR 134556, CAT C, DUE DATE 27 SEP 20.  T/S PER FIM 26-11 FAULT TREE 805, FOUND RESISTANCE ON LOOP AS FOLLOWS: F I D LOWER 4119/4-494K.  DMI REMAINS AFT LOWER 4.487/4.492K OPEN.  T/S PER FIM 26-11 FT 805 - NO MORE FAULTS FOUND AND PERFORMED OPERATIONAL TEST, PER AMM 26-11-00-705-001, ALL TESTS OK.  THIS CLEARS MDDR 134556, PLACARDS REMOVED, MCC ADVISED.
